Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#235619] of Pankaj K. Agarwal

Papers Published

  1. Agarwal, PK; Arge, L; Erickson, J; Yu, H, Efficient tradeoff schemes in data structures for querying moving objects, Lecture notes in computer science, vol. 3221 (2004), pp. 4-15, ISSN 0302-9743
    (last updated on 2017/12/11)

    Abstract:
    The ability to represent and query continuously moving objects is important in many applications of spatio-temporal database systems. In this paper we develop data structures for answering various queries on moving objects, including range and proximity queries, and study tradeoffs between various performance measures-query time, data structure size, and accuracy of results. © Springer-Verlag 2004.

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320